I have been on the mirena for 4 yrs and I got it taken out Jan. 4 and started my cycle 2 days later and lasted a week and 1 day. Me and my husband are TTC and my period has not came yet and it is feb. 8th I am not sure on whats going on. I took a test and it's was negative. I am not sure if my period is back to normal or what....
Welcome to ehealthforum,
The bleeding/periods you experienced after Mirena removal could be the withdrawal bleeding. The normal fertility to return can take few months to 1 yearâs time. The delay in periods could be due to pregnancy (if your ovulation has returned and if you have had intercourse during ovulation time), or post-pill amenorrhea (due to ovarian suppression after hormonal contraceptive use). If pregnancy is suspected, visit your doctor/gynecologist at the earliest for thorough examination (to confirm pregnancy related changes/signs in body) and blood/serum HCG level test (to confirm/rule out pregnancy accurately). If pregnancy gets ruled out, further evaluation would be done to look for the underlying cause for your missed periods. Treatment as appropriate (based on examination findings and investigations results) would be started to help you regulate your periods and get pregnant. Be in regular monitoring and follow-up with your treating doctor/gynecologist and report any new/abnormal symptoms immediately. Take adequate rest. Drink plenty of water. Maintain healthy diet and lifestyle.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Getting Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.